# SDR AWXA200601806

- Difficulty date: October 18, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Bs 2915-2945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - ANGLE CRACKED, BS 291.5 - BS 294.5, S17R, RBL 55.  REPLACED ANGLE, BS 291.5 - BS 294.5, S17R, RBL 55 IAW B737-300 SRM 51-40-02 FIGURE 12.
